MAUDE Adverse Event Report: BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC

BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC
Catalog Number 430840010
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during a laser trabeculoplasty procedure the surgeon performed procedure on the wrong eye.194.5mj total energy, 119 out of 120 shots delivered.Additional information has been requested.
 
Additional Manufacturer Narrative
Corrected information provided in h.6.Initial mdr submitted the product problem code should be a2303 instead of a26.Additional information was added in h.3.And h.11.The company representative was unable to confirm nor replicate anything that would have contributed to the reported event.Service history was reviewed for the system.No service record relevant to the complaint reported event was found.However, the system was last serviced prior to the reported event per service record (sr) opened.The system found to meet all cosmetic and performance standards the root cause of the reported ¿surgery performed on the incorrect eye¿ event is attributed to use error.The reported ¿laser delivery¿ event cannot be confirmed.Based on the information obtained, the root cause of the reported laser delivery event is inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The root cause of the reported ¿surgery performed on the incorrect eye¿ event is attributed to use error.The reported ¿laser delivery¿ event cannot be confirmed.However, based on the information obtained, the root cause of the reported laser delivery event is inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
EAGLE DEVICE
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS  8122214
Manufacturer (Section G)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS   8122214
Manufacturer Contact
tamar weizman
13 gan rave blvd
yavne 81222-14
IS   8122214
0547999997
MDR Report Key21620265
Report Number3027683457-2025-00006
Device Sequence Number6687103
Product Code HQF
UDI-Device Identifier07290018686027
UDI-Public(01)07290018686027(17)340911(11)240911(10)BL1109
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number430840010
Device Lot NumberBL1109
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/30/2025
Date Device Manufactured09/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexMale